Does anyone out there know if 40 is too early to start going through peri-menopause? I have been on Effexor (anti-depressant) for 5-6 years now, and the past several months I've been experiencing occasional night sweating - (3-4 nights in a row, and then maybe nothing for 2-3 weeks) - I lost my mom to cancer in October, and was horrified that the sweating might be from something serious - I went to my doctor about the symptom, and she immediately knew it was a side effect from the Effexor, but to ease my mind (and rule out anything else), she had a CBC done - it came back normal.
It could be peri, my girlfriend went trhough menopause at 40. I guess it depends on the person.
I know I used to get hot flashes and night sweats once in a blue moon with my period.
Then when I was having cyst problems in my ovaries I would get night sweats.
Is this happening during your menstral cycle??
Do you have any lower abdominal pain??
It could be peri-menopause. Glad you had a blood test done. Come over to the menopause board and compare symptoms with some of the other ladies, you will be surprised how much you have in common! Ann
supermom - I have been on Lexapro six months and had some night sweats the first few weeks, then they went away. But now I have been getting them pretty regularly again, and the only thing i can think of causing it is the Lexapro (I am only 27 so pretty sure it's not meno).